# SDR QXEA0100770

- Difficulty date: May 9, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,677 hours, 38,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT-HAND OUTBOARD WING TRAILING EDGE TAP TEST CARRIED OUT.  MULTIPLE DELAMS OUT MOST OUTBOARD END ON TOP SKIN.  REPAIRED IAW HORIZON AIR EA 4-57-557.
